# SDR YENA2021012900079

- Difficulty date: January 25, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 9054
- Aircraft time: 2,411 hours, 824 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

FLT 1710, PAP-FLL.  RETUNRED TO FIELD.  EMERGENCY DECLARED.  ENGINE 2 FIRE, HI EGT TEMP, BOTH FIRE BOTTLES USED.  ENGINE 2 WAS SHUTDOWN AND QRH S-4 WAS ACCOMPLISHED.  SUPPLEMENTAL INFORMATION TO FOLLOW.
